# SDR VNAA202304201111

- Difficulty date: April 18, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N572NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15361
- Aircraft time: 18,375 hours, 16,421 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

STEERING INOP MSG IN FLIGHT WHEN MLG IN TRANSIT. PERFORMED REPACK OF NLG STRUT IAW AMM 32-21-20-000/400-801 USING ALTERNATE TORQUE PROCEDURE AMM 05-51-30-420-801 AT 110 INCH POUNDS. OPS AND LEAK CHECK GOOD. PERFORMED SUCCESSFUL OPS CHECK OF NOSEWHEEL STEERING IAW AMM 32-51-00-710-801
